# SDR ERAA093693

- Difficulty date: January 5, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105A
- Engine: Allsn 250C20B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Valve
- Part number: D24762101
- Part serial: 0704
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD COMPARTMENT LEAKING AROUND TOP OFF VALVE REC'D FROM STOCK IN REPAIRED CONDITION.  LEAK FOUND DURING INFLATION.  REPAIRED IAW OHSO 100-1 AMD CW INSPECTION IAW 25-60-95.
